About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 439316, 9 pages
http://dx.doi.org/10.1155/2013/439316
Research Article

Newton-Type Iteration for Tikhonov Regularization of Nonlinear Ill-Posed Problems

Department of Mathematical and Computational Sciences, National Institute of Technology, Mangalore, Karnataka 575 025, India

Received 14 August 2012; Accepted 15 October 2012

Academic Editor: De-Xing Kong

Copyright © 2013 Santhosh George. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Santhosh George, “Newton-Type Iteration for Tikhonov Regularization of Nonlinear Ill-Posed Problems,” Journal of Mathematics, vol. 2013, Article ID 439316, 9 pages, 2013. doi:10.1155/2013/439316